By Topic

Some results on the existence of binary linear codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A lower bound is given on the size of a linear code of given length and distance which improves the Varshamov bound in certain cases, though not asymptotically. Specific triples (n,k,d) are given with values larger than those guaranteed by the Varshamov bound.

Published in:

Information Theory, IEEE Transactions on  (Volume:29 ,  Issue: 6 )